# SDR 98ZZZX1596

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N47642
- Make and model: Piper PA-28R-201T
- Aircraft serial: 28R7703413
- System (JASC): 7120 · Engine Mount Section
- Part: Bolts
- Condition: Loose
- Location: Engine Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOTH LOWER BOLTS THAT SECURE ENGINE MOUNT TO AIRFRAME WERE TIGHTENED ALL THE WAY TO BOLT SHOULDER, BUT LOOSE IN PART.  STILL HAD 'TORQUE SEAL' PAINT ON NUT.  REMOVED BOLTS, INSPECTED, REINSTALLED WITH ADDITIONAL WASHERS.
